Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 69, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 8, 2019, 8:24 AM CDT for Sequoyah County, Oklahoma; Crawford County, Arkansas. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2019, 8:24 AM CDT (13:24 UTC)
- Expired
- Jun 8, 2019, 1:23 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 23 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lee Creek near Van Buren LCR (VBRA4). The gauge peaked at 23.39 ft at Jun 7, 2019, 8:00 AM CDT.
- Action stage
- 399 ft
- Minor stage
- 401 ft
- Moderate stage
- 404 ft
- Major stage
- 405 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250085, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
666 WGUS44 KTSA 081324 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 824 AM CDT Sat Jun 8 2019 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas...Oklahoma... Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ARC033-OKC135-081823- /O.NEW.KTSA.FL.W.0069.190608T1324Z-190608T1823Z/ /VBRA4.1.ER.000000T0000Z.190608T1223Z.190608T1223Z.UU/ 824 AM CDT Sat Jun 8 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Lee Creek near Van Buren * until this afternoon, or until the warning is cancelled. * At 7:23 AM Saturday, the stage was 401.0 feet. * Flood stage is 401.0 feet. * Forecast...The river is near crest and will fall below flood stage by around noon and continue to fall below the action stage of 399.0 feet Sunday morning. * Impact...At 401.0 feet, water may begin to cover an access road into Tailwater Park. The recreational vehicle campground near Rena Road begins to be affected by high water. && LAT...LON 3554 9437 3542 9437 3542 9442 3554 9452 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 8, 6:08 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 8, 6:08 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 608 AM CDT Sat Jun 8 2019 .DISCUSSION... The discussion regarding the 12Z TAF forecast can be found below. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Fog/low stratus will yield IFR or blo conditions at several sites. This should burn off fairly quickly after sunrise with VFR conditions prevailing afterward. Lacy && .PREV DISCUSSION... /Issued 329 AM CDT Sat Jun 8 2019/ DISCUSSION... A warm weekend is in store for the forecast area as short wave ridging sets up across the region. An upper trough axis moving across the central plains will aid in pushing a relatively strong cold front into the area late Sunday. Models have been consistent of keeping most precip to the west, so will opt for now to keep all but the far western reaches of the forecast area dry late Sunday into Monday. Much cooler air will settle in behind the boundary, with another reinforcing shot of cooler air due by mid week. Temperatures for most of the upcoming week will be well below seasonal averages. Low pops will be maintained with this feature mainly across northeast Oklahoma and northwest Arkansas late Tuesday into Wednesday. Temperatures will begin to warm up late in the week and into the next weekend as southerly winds return. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 66 87 63 / 0 0 10 10 FSM 87 65 90 67 / 0 0 0 0 MLC 87 65 88 65 / 0 0 10 10 BVO 88 64 86 61 / 0 0 10 10 FYV 84 62 84 63 / 0 0 0 0 BYV 84 61 86 62 / 0 0 0 0 MKO 87 64 86 64 / 0 0 0 10 MIO 87 62 85 61 / 0 0 0 0 F10 86 65 87 63 / 0 0 10 10 HHW 87 67 89 68 / 0 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....30
Hazardous weather outlook, Jun 8, 5:17 AM CDT, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 517 AM CDT Sat Jun 8 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 517 AM CDT Sat Jun 8 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. VISIBILITY. RISK...LIMITED. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Patchy fog will reduce visibilities to a mile or less early this morning. The fog should quickly lift after sunrise later this morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential. MONDAY...No Hazards. TUESDAY thru FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... There is a low chance of storms with a cold front Sunday, mainly to the west of highway 75. Severe weather is not expected. There is a chance of storms with a cold front Tuesday night into Wednesday. After a break Thursday, storm chances will return again Thursday night into Friday. weather.gov/tulsa contains additional information. Lacy
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| Jun 7, 7:48 PM CDT | Special Weather Statement | TSA | Okfuskee | 27 min |
| Jun 8, 2:00 PM CDT | River Flood Advisory | TSA | Sequoyah | 40 hr |
Nearby
River Flood Warnings in Oklahoma, 2019River Flood Warnings in Arkansas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.